# SDR WX0A2023012731711

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 32,924 hours, 21,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36285
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE, WILL NOT PASS OP'S CHECK / REMOVED AND REPLACED FWD FA MEGAPHONE IAW: A320 LOPA OP'S CHECK GOOD"
